Doctor insights on:
Pink Discharge After Using Monistat
Light pink discharge after using Monistat and extreme burning while using along with spotting and brown?
See your doctor: It is possible that the Monistat may be causing further irritation and spotting/bleeding from the vaginal tissues. See your doctor for an evaluation. ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Light pink discharge after using Monistat and extreme burning while using along with spotting and brown/yellow discharge?
Discharge & burning: The discharge can be normal, but you may have vaginal sores or something else that is causing the burning. I suggest that you see your gyn. ...Read more
Yes: Insertion of vaginal Monistat might be associated with blood tinging of the discharge related to the medication and irritation of the cerix. Finish the course of treatment, and if this persists, contact your doctor. ...Read more
Pink discharge and light spotting after Monistat 1 (tioconazole) day - normal or cause for concern? Been a few days.
Normal: This can be caused by the infection or by slight trauma to the inflamed tissue from the applicator. If you don't continue to have problems it is almost certainly normal. ...Read more
On the pill . End of period (brown discharge). Used first Monistat 3 day last night. Quite a bit of pink discharge when wiping today. Normal?
Mix of blood & meds: If you had some blood left over in the vagina from your period and then you mixed in the Monistat cream then this would lead to a pink white creamy mixture of blood and monistat. ...Read more
I took Monistat 1 (tioconazole) yesterday to treat a yeast infection. I had pink discharge yesterday and today I am spotting blood is this normal ?
Other problem? STD?: Vaginal yeast usually doesn't bleed or cause pink discharge, both of which suggest the diagnosis is wrong, or that you also have something else. At your age, the main causes of vaginal bleeding and discharge are STDs, especially gonorrhea or chlamydia. There are several other possibilities too, and all new or abnormal, vaginal discharge or bleeding needs professional exam. See your doctor ASAP. ...Read more
I took Monistat 1 (tioconazole) Monday night and Tuesday night I got pink discharge ad today (Wednesday) stomach pains and almost a red discharge, is this alright?
Get tested for: .. infections. The most likely reason for your abnormal discharge is bacterial infection. There is also a chance you have a sexually transmitted disease. Please proceed to the healthcare provider to get tested and treated properly. Thanks for trusting in HealthTap. ...Read more
Pink discharge after missing a birth control pill and what I think is a yeast infection.Took Monistat 1 (tioconazole) 30 hrs ago and itching is better but not gone?
Be patient, takes 3d:
First, please remember to take the missed pill ASAP.
While Monistat 1 (tioconazole) is a 1 dose treatment, it really takes 3 days to work. I generally like the longer treatment which includes the cream that can be applied externally.
The other possibility, is that you don't have what you thought.
I feel it acceptable to treat when you KNOW, but if you THINK, see your doctor. Good luck ...Read more
I just went to put in my 2nd day of monistat 3 and noticed that my discharge is pink. Is that okay?
I used monistat 1 ovule. Now have a redish pink tissue like discharge with the cream. Wondering if I can I use a duesche to clear the discharge faster?
Don't douche!: You probably have something other than yeast; or you yeast plus something else. Yeast causes little vaginal discharge, white and thick, not colored. Discharge like yours suggests another infection, like an STD (gonorrhea, chlamydia, trichomonas). Vaginal douching always is unhealthy and especially dangerous in presence of STD or other infection (flushes infection into uterus and tubes). ...Read more
I used Monistat 1 (tioconazole) day treatment (ovule). I've been experiencing a slight pink maybe orange discharge that is very dry, clumpy, and pasty. What is it?
Blood: It's probably a combination of a little blood and the medicine. Give it a few days to clear. It does not sound like anything serious. ...Read more
Monistat usually : Helps to stop discharge from yeast infection. A clumpy (cottage cheese- like), white, non- odorous discharge associated w itching, burning, swelling or redness can be due to yeast infections. If you are saying that your discharge did not resolve with Monistat then please consult with your gynecologist. ...Read more
Having yellow discharge after using monistat 1 (tioconazole). Also small droplet of blood. I also have diabetes and have had complete hysterectomy.
Vaginal cream: If you are using the cream inside your vagina some of it might leak out. Not sure if you had a discharge before you started treatment, but if you didn't it is most likely the medication. Should be working within the week.If symptoms persist beyond that period of time i would recommend you get seen to get a formal evaluation and diagnosis. ...Read moreSee 1 more doctor answer
This type of discharge may be caused by infection, ovulation, pregnancy (depending ...Read more
- Talk to a doctor online
- Green discharge after using monistat
- After using monistat 7
- Symptoms after using monistat
- Yellow discharge after monistat
- Greenish discharge after monistat
- Clear discharge after monistat
- Is it normal to itch after using monistat?
- How long after using monistat?
- Yellow discharge after using monistat 7